Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 28, NWS Brownsville, TX

April 6, 2021

NWS Brownsville, TX issued this small craft advisory at Apr 6, 2021, 3:37 AM CDT. It took effect at Apr 6, 2021, 11:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2021, 3:37 AM CDT (08:37 UTC)
In effect from
Apr 6, 2021, 11:00 AM CDT
Expired
Apr 7, 2021, 10:00 AM CDT
In force
23 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

970 
WHUS74 KBRO 060837
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
337 AM CDT Tue Apr 6 2021

GMZ130-132-135-061815-
/O.NEW.KBRO.SC.Y.0028.210406T1600Z-210407T0300Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
337 AM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
10 PM CDT THIS EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt
  expected and rough bay conditions.

* WHERE...Laguna Madre from the Port of Brownsville to the 
  Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX and Laguna Madre from 5 nm north of 
  Port Mansfield to Baffin Bay TX.

* WHEN...From 11 AM this morning to 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-061815-
/O.NEW.KBRO.SC.Y.0028.210406T1800Z-210407T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
337 AM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm and Coastal waters from Baffin Bay to Port Mansfield 
  out 20 nm.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-061815-
/O.NEW.KBRO.SC.Y.0028.210407T0300Z-210407T1200Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
337 AM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT WEDNESDAY...

* WHAT...South winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 8 feet expected.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...From 10 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hallman
6 follow-up statements
853 
WHUS74 KBRO 061437
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
937 AM CDT Tue Apr 6 2021

GMZ130-132-135-062300-
/O.CON.KBRO.SC.Y.0028.210406T1600Z-210407T0300Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
937 AM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Laguna Madre from the Port of Brownsville to Baffin Bay
  TX.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-062300-
/O.CON.KBRO.SC.Y.0028.210406T1800Z-210407T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
937 AM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield to the
  Rio Grande out 20 nm.

* WHEN...From 1 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-062300-
/O.CON.KBRO.SC.Y.0028.210407T0300Z-210407T1200Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
937 AM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WHAT...South winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 6 feet expected.

* WHERE...Waters from Baffin Bay to the Rio Grande extending from
  20 to 60 nm.

* WHEN...From 10 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
461 
WHUS74 KBRO 062101
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
401 PM CDT Tue Apr 6 2021

GMZ130-132-135-070300-
/O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T0300Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
401 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-070515-
/O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
401 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with higher gusts. Seas
  building 4 to 7 feet.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-070515-
/O.CON.KBRO.SC.Y.0028.210407T0300Z-210407T1200Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
401 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 20 kts with occasional higher
  gusts. Seas building 5 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...From 10 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
119 
WHUS74 KBRO 070305
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1005 PM CDT Tue Apr 6 2021

GMZ130-132-135-070415-
/O.EXP.KBRO.SC.Y.0028.000000T0000Z-210407T0300Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1005 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Small Craft Should exercise caution the rest of the night with
southeast winds of 15 to 20 knots and bay waters still choppy. 

$$

GMZ150-155-170-175-071115-
/O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1005 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Southeast winds increasing to 20 kt with gusts up to 25 
  kt and seas 4 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
292 
WHUS74 KBRO 070923
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
423 AM CDT Wed Apr 7 2021

GMZ170-175-071500-
/O.EXT.KBRO.SC.Y.0028.000000T0000Z-210407T1500Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
423 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...South winds around 20 kt with gusts up to 30 kt and 
  seas 6 to 8 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-071200-
/O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
423 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...South winds around 20 kt with gusts up to 30 kt and 
  seas 5 to 7 feet.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
595 
WHUS74 KBRO 071222
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
722 AM CDT Wed Apr 7 2021

GMZ150-155-071330-
/O.EXP.KBRO.SC.Y.0028.000000T0000Z-210407T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
722 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and seas are diminishing over the nearshore waters, so will
allow the Small Craft Advisory out to 20 nm to expire.

$$

GMZ170-175-071500-
/O.CON.KBRO.SC.Y.0028.000000T0000Z-210407T1500Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
722 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Seas 5 to 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
168 
WHUS74 KBRO 071453
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
953 AM CDT Wed Apr 7 2021

GMZ170-175-071600-
/O.EXP.KBRO.SC.Y.0028.000000T0000Z-210407T1500Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
953 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

Wave heights are continuing to fall across the offshore Gulf
Waters, so the Small Craft Advisory will be allowed to expire.
Some elevated seas are still anticipated through the afternoon, so
small craft should continue to exercise caution if operating on
the Gulf.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 12:35 AM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 6, 12:35 AM CDT, 3 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1235 AM CDT Tue Apr 6 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...VFR to MVFR conditions are expected tonight as low
level moisture increases, especially near sunset. Southeasterly
winds become breezy to gusty by late Tuesday morning and remain
gusty through Tuesday evening, with gusts to 25-30 kts. VFR
ceilings likely return mid to late morning through the afternoon,
before MVFR ceilings return again into Tuesday night.

&&

.PREV DISCUSSION... /issued 645 PM CDT Mon Apr 5 2021/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Low level moisture continues to flow inland maintaining
an influx of cloud cover. Ceilings become predominate MVFR at or
shortly after sunset continuing through mid to late morning
Tuesday. Daytime heating allow for ceilings to lift in the
afternoon with VFR resuming. Not anticipating any restrictive fog
with winds remaining high enough to keep vsby above 5 miles. Gusty
southerly winds slowly decouple this evening with a light to
moderate flow overnight. Stronger southerly flow develops Tuesday
with late morning and afternoon gusts of 20-30 knots.

PREV DISCUSSION... /issued 244 PM CDT Mon Apr 5 2021/

SHORT TERM (Tonight through Tuesday Night): A shortwave will
continue to progress eastward tonight with any rain chances that
remain along the coast diminishing this evening with dry
conditions expected for the remainder of the short term. A surface
low developing across the central High Plains today will begin to
shift southeastward leading to increased southerly winds this
evening and especially on Tuesday. Winds look to remain just under
Wind Advisory Criteria Tuesday but will continue to monitor and
will issue an advisory if needed. RH values will remain too moist
for Fire Weather criteria but with the high winds on Tuesday this
will still pose a increased fire weather threat. Temperatures will
remain warm overnight with lows in the upper 60s. Tuesday
temperatures will be warmer than today with highs ranging in the
mid 90s out west to mid 70s along the coast and overnight lows in
the upper 60s to low 70s.

LONG TERM (Wednesday through Monday): Conditions will remain
breezy along the coast on Wednesday, courtesy of lower pressure in
the Plains and North Texas interacting with persistent high
pressure extending across the Gulf of Mexico. Relative humidity
values below 30 will develop Wednesday afternoon across the
northwest third of the CWA, but 20 ft winds look to be below
those supportive of a critically enhanced wildfire growth and
spread threat. A front will extend as far south as East Texas
Wednesday night, but with little impact to deep South Texas and
the RGV. In fact, East Pacific ridging through the end of the week
will support a dry northwest mid level pattern, limiting all but
relatively quiet weather. A northern Plains storm system will send
a front south into Texas Friday into Saturday night, but the
front will stall out north of the CWA on Saturday. Above normal
temperatures will persist through the long term, with afternoon
high temperatures running 5 to 10 degrees above normal and
overnight lows running about 5 degrees above normal. Rain chances
will remain very low and not currently mentionable in the long
term forecast.

MARINE:

Now through Tuesday Night...Southerly flow will continue in the
short term with slowly building seas. As low pressure over the
central US begins to move southeast this evening into Tuesday
marine conditions will begin to deteriorate as the pressure
gradient tightens. Small craft will need to exercise caution on
the Laguna Madre and Gulf waters late tonight into Tuesday night
with possible Small Craft Advisories needed as winds increase and
seas continue to build on Tuesday afternoon into the overnight.

Wednesday through Saturday Night...Exercise caution conditions
will be possible on Wednesday with persistent higher southeast
winds and elevated seas. This will be the result of Plains low
pressure interacting with higher pressure over the Gulf. A weaker
pressure gradient will prevail the latter half of the week after
Wednesday, and into the weekend. This will result in mainly
moderate southeast winds and moderate seas for the marine areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  79  69  85  68 /  10   0   0   0
BROWNSVILLE          85  71  87  70 /  10   0   0   0
HARLINGEN            85  69  91  68 /  10   0   0   0
MCALLEN              87  70  95  70 /   0   0   0   0
RIO GRANDE CITY      93  68 100  67 /   0   0   0   0
SOUTH PADRE ISLAND   72  69  75  68 /  10   0   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

56-Hallman...Aviation
Hazardous weather outlook, Apr 5, 4:12 PM CDT, 11 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
412 PM CDT Mon Apr 5 2021

TXZ248>257-351-353-062115-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
412 PM CDT Mon Apr 5 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a moderate risk of rip currents along the lower Texas
coast.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

An elevated risk of rip currents is possible at the local beaches
through the entire period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-062115-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
412 PM CDT Mon Apr 5 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Small Craft Advisories are possible along the Lower Texas Coast
late Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 1:43 PM CDTWind AdvisoryBROCameron, Hidalgo, Kenedy, Willacy5 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.